Probabilistic approach to a class of generalized Bernstein approximating operators


  • D. D. Stancu "Babeş-Bolyai" University, Cluj-Napoca, Romania
Abstract views: 178


Not available.


Download data is not yet available.


Eisenberg, Sheldon, Wood, Bruce, Approximation of analytic functions by Bernšteĭn-type operators. Collection of articles dedicated to J. L. Walsh on his 75th birthday, VII. J. Approximation Theory 6 (1972), 242-248, MR0338385,

Fisz, M., Probability theory and mathematical statistics, John Wiley, New York, 1963.

Mastroianni, G., Occorsio, M.R., Sulle derivate dei polinomi di Stancu, Rend. Accad. Sci. Fis. Mat. Napoli (4) 45, 273-281 (1979).

Mastroianni, G., Occorsio, M.R., Una generalization dell'operatore di Stancu, Ibid. (4) 45, 495-511 (1979).

Mühlbach, G. Verallgemeinerungen der Bernstein- und der Lagrange-polynome. Bemerkungen zu einer Klasse linearer Polynomoperatoren von D. D. Stancu. (German) Rev. Roumaine Math. Pures Appl. 15 1970 1235-1252, MR0273253 .

Popoviciu, T., Sur l'approximation des fonctions convexes d'ordre supérieur. Mathematica, 10, 49-54 (1935).

Schoenberg, I. J., On variation diminishing approximation methods. 1959 On numerical approximation. Proceedings of a Symposium, Madison, April 21-23, 1958 pp. 249-274 Edited by R. E. Langer. Publication no. 1 of the Mathematics Research Center, U.S. Army, the University of Wisconsin. The University of Wisconsin Press, Madison, MR0102167.

Stancu, D. D. Approximation of functions by a new class of linear polynomial operators. Rev. Roumaine Math. Pures Appl. 13 1968 1173-1194, MR0238001.

Stancu, D. D., On the Markov probability distribution. Bull. Math. Soc. Sci. Math. R.S. Roumanie (N.S.) 12 (60) 1968 no. 4, 203-208 (1969), MR0254900,

Stancu, D. D. Use of probabilistic methods in the theory of uniform approximation of continuous functions. Rev. Roumaine Math. Pures Appl. 14 1969 673-691, MR0247338.

Stancu, D. D., Recurrence relations for the central moments of certain discrete probability laws. (Romanian) Studia Univ. Babeş-Bolyai Ser. Math.-Mech. 15 1970 no. 1, 55-62, MR0264777.

Stancu, D. D., Approximation of functions by means of a new generalized Bernstein operator. Calcolo 20 (1983), no. 2, 211-229 (1984), MR0746354,

Stancu, D. D., Generalized Bernstein approximating operators. Itinerant seminar on functional equations, approximation and convexity (Cluj-Napoca, 1984), 185-192, Preprint, 84-6, Univ. "Babeş-Bolyai", Cluj-Napoca, 1984, MR0788745.




How to Cite

Stancu, D. D. (1985). Probabilistic approach to a class of generalized Bernstein approximating operators. Anal. Numér. Théor. Approx., 14(1), 83–89. Retrieved from